On-line Packing Squares into $n$ Unit Squares

Volume 58 / 2010

Janusz Januszewski Bulletin Polish Acad. Sci. Math. 58 (2010), 137-145 MSC: 52C15, 05B40. DOI: 10.4064/ba58-2-5


If $ n \geq 3$, then any sequence of squares of side lengths not greater than $1$ whose total area does not exceed $ { 1 \over 4}(n+1)$ can be on-line packed into $n$ unit squares.


  • Janusz JanuszewskiInstitute of Mathematics and Physics
    University of Technology and Life Sciences
    Kaliskiego 7
    85-796 Bydgoszcz, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image